MAUDE Adverse Event Report: SVS LLC PREMIERPRO; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

SVS LLC PREMIERPRO; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number X8435
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The pack of laps was noted to be missing the blue loops.

Brand Name
PREMIERPRO
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
SVS LLC
14120 ballantyne corporate
pl suite 425
charlotte NC 28277
MDR Report Key24639326
Report Number24639326
Device Sequence Number9786542
Product Code GDY
UDI-Device Identifier00818566010582
UDI-Public(01)00818566010582(17)301201(10)CBBP12-01
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
Report Date (Section F) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX8435
Device Catalogue NumberX8435
Device Lot NumberCBBP12-01
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/19/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexFemale
Patient Weight70 KG
Date Report Sent to FDA03/13/2026